1. Win a Personalized Grasscity Stoner Kit! Subscribe to our Youtube for a chance to WIN!
    Dismiss Notice

Would a 10:1 CBD THC ratio affect Heart?

Discussion in 'Medical Marijuana Usage and Applications' started by TheGreen13, Mar 13, 2018.

  1. So right now im using a 1:1 CBD to THC ratio and its definitely screwing with my heart. After use i get irregular rythms and my heart rate stays elevated for 2 days and i also get a headache and feel really dizzy.

    This really sucks for me as medical marijuana was my last resort for my pain and ptsd. Ive tried everything else. And being on opiates for 10years was not fun.

    My dispensary is getting new products from a new grower next week and it looks like there getting a 10:1 CBD to THC ratio. Does anybody know if this will be better? Or will even that amount of THC be no good?

    All of these are in concentrate oil form pre filed cartridges for Vaporizing. Even the 1:1 i have is pretty high in THC 33.2% to 29.7% CBD. So im guessing even the 10:1 will be more concentrated then dry flower. And dry flower is illegal in my state as if now. So i dont know how low the THC is going to be in the new 10:1 formula.
  2. Try eating some kind of edible that meets your needs.

    While I cant verify it, Ive read some recent studies that say Vaping, may be more damaging vs smoking a joint.

    Its IMHO, only obvious if you replace OXYGEN, with any kind of Vapor, Smoke, whatever, its starving the heart of OXYGEN. Its Displacing the O2

    Theres just no way around that fact. If you replace AIR, with something else, then theres no question its starving the heart, and everything else of oxygen. Simple Logic. Add holding your breath into the equation.:confused_2::confused_2::confused_2:
    I'm not 1 to say weed is 1000000000% not harmful.

    Its obvious enough to me that if you heat anything, inhale it, youre at the least getting Carbon Monoxide. How good is CO???:ey::ey::ey:. Add holding your breath???:ey::ey::confused_2::confused_2::confused_2: Driving it DEEPER????:ey::ey::ey::ey::poke::poke::poke::confused_2::confused_2::confused_2:

    In my totally uneducated, idiotic, and take with 200 pound grain of salt, tis your body is rebelling vs being oxygen starved.

    Try eating a higher CBD product. No CO in Edibles.

    I would think 33.9/THC, and 29.7/CBD has the potential to totally blow the top of your head off.:ey::ey::ey::confused_2::confused_2::confused_2:
  3. Im not saying your worng. But when i use i take 1 small baby hit with my Vaporizer set on the low setting and barley even inhale that much. I cant see that causing a sever lack of oxygen because to to much CO2. Not like that.

    My worry with taking an edibles which at my dispensary would be pills is that you end up with a much more potent for of Marijuana because if going through the liver and it lasts 10x longer which would be really bad and i would imagine that would affect my heart even worse.

    If i was taking big rips off my Vaporizer on a high heat setting i would maybe agree. But at the same time i could be totally wrong. Also if it was a lack of oxygen issue why is it affecting my heart rate for 2 days after. Its almost like its more of a reaction to the THC especially since THC stays in your system for awhile because its stored in your fat in the body.
  4. Are you sure thc is causing your problems?
    CBD could be the cause, because it is a mild stimulant.
    Only trial and error will tell, not opinions.
    Try some 10:1 cbd:thc to see whether cbd is the culprit.
    Try a strong indica edible to see whether it's thc.
  5. Well i also have a another strain i purchased which is Katsu Bubba Kush rated at 57.2% THC. Same vape cartridge. And when i used that it was the same thing. Sweating all night, heart racing and irregular beats and felt like hell for a couple days. So that lead me to guess it was the THC.
  6. If CBD is a Stimulate maybe both THC and CBD are causing it and dont agree with me. Because i know that THC evokes tachycardia and so does ANY stimulant from coffee to nicotine and everything in between .

    If this is the case that really sucks for me. Probably going to have to deal with pain the rest of my life with no relief. Happy times.
  7. Sounds like it was too much thc.
    Your symptoms, plus paranoia is what a thc overdose can do.
    There are at least 2 other things you can try.
    (1) reduce the thc dosage dramatically, maybe even a fraction of one puff.
    (2) the 10:1 cbd:thc
    Keep trying, and something might work.
  8. I agree. I have to try different things. Right now my states medical program is brand new so your stuck getting whatever limited products they have. And also its hard because everything is oil , pill and tincture form and all highly concentrated.

    I have been taking very small puffs when i use. I mean literally a half a hit each time. And it still effects me negatively. Its got to be because the % is so high in the products. The problem going forward though is being that this stuff affects my heart so bad its going to be really risky trying more products or ways of using. Almost like playing Russian rulet..

Grasscity Deals Near You


Share This Page